# SDR SIMA202008164002

- Difficulty date: August 14, 2020
- Submitted: August 16, 2020
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 35,201 hours, 30,342 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Multiple Fail
- Location: Horizontal Stab
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY INBD GCK PITCH TRIM MAIN INOP/BACKUP INOP PTRIM MAIN INOP ON FINAL-C/A-RESET A/C POWER AND PERFORMED HORZ STAB OPS CHECK IAW EMB 140 AMM 27-40-00-700-802-A. OPS CK GOOD, NO DISCREPANCIES NOTED
